# SDR NACA20130426003

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT LOWER SURFACE HAS CORROSION UNDER THE NUT PLATES AT BS 767 - 773 FROM RBL 3 TO LBL 17.  CUT OUT DAMAGED PROTION OF FLOOR SUPPORT IAW SRM 53-00-53.  FABRICATED REPAIR ANGLES FOR FLOOR SUPPORTS IAW SRM 53-00-53.  LOCATED AND DRILLED REPAIR ANGLES IAW SRM 53-00-53.  INSTALLED REPAIR ANGLES IAW SRM 53-00-53 AND 51-40-02.
